# SDR SWAA030397

- Difficulty date: February 19, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 33,327 hours, 30,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVERS LOOSE AT ROWS NR 4, NR 5 AND NR 6.  SECURED COVERS PER MM.
